REAL

Some results on one-sided generalized Lie ideals with derivation

Aydin, Neset and Kaya, Kazim and Gölbasi, Öznur (2002) Some results on one-sided generalized Lie ideals with derivation. Miskolc Mathematical Notes, 3 (2). pp. 83-89. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
53.pdf

Download (674kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:48
Last Modified: 24 Nov 2018 07:48
URI: http://real.mtak.hu/id/eprint/87639

Actions (login required)

Edit Item Edit Item